# SDR ASAA2013043094659

- Difficulty date: April 30, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 12,313 hours, 3,775 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 3644
- Condition: Slow
- Location: Nr1 Engine
- Part time: 70,132 hours, 33,755 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE UNUSUALLY SLOW TO START, TOOK APPROX 50 LONGER TO START THAN NORMAL ANS NR 2 ENG.  THE TIME FROM ENG START GROUND SELECTION TO N2 ROTATION SLOW.  FIRST HALF OF START SEQUENCE SLOW FROM N2 ROTATION TO 12  N2 VERY SLOW.  SECOND HALF FROM 12 N2 ROTATION TO 25 N2 ROTATION NORMAL.  AFTER START NR 2 ENG PARAMETERS COMPLETELY NORMAL NO OTHER UNUSUAL OBSERVATIONS DURING TAXI- TAKEOFF- CLIMB- OR CRUISE NOTICED.  ACFT GROUNDED.  VERIFIED ENG NR 1 SLOW TO SPOOL TO 25 ALSO START VALVE SLOW TO OPEN. ACCOMPLISHED FIM TASK 80-05, TASK 806 STEP A TO F3A NO FAULTS.  R & R NR 1 ENG STARTER VALVE AS REQUIRED.  LEAK CHECKED GOOD REF AMM 80-11-03-400-801-F00. RAN NR 1 ENG.  OPS CHECKED GOOD.
